# SDR CHQA201100480

- Difficulty date: November 30, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 25,630 hours, 21,222 cycles
- Engine: Allsn AE3007A
- Engine time: 15,460 hours, 14,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR CUTOUT LOWER BEAM.  MAINTENANCE REPLACED THE CARGO DOOR CUTOUT LOWER BEAM AND INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
